# SDR UIEA2017060600943

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,174 hours, 9,525 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN04225
- Part serial: CFL5195A
- Condition: Failed
- Location: Rt Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT ENGINE LOW OIL PRESSURE SWITCH & OPS LEAK CHECKED NORMAL IAW AMM 79-33-01.
